# SDR AWXA0000010

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CK CORROSION LEVEL 1 NR 5279330.  CORROSION OUT OF LIMITS AT AFT PRESSURE BULKHEAD STA 1016, STR 27R.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PLATE AND FILLER IAW SRM 53-80-08 FIG 201 MAT 2024-T3 .032 QQA2505 R698474 AND 2024-T3 .025, QQA2545 R698472.
